# SDR DALA201805213472

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 68,311 hours, 29,256 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 LE SLAT LOWER SURFACE ABOVE INBD MAIN TRACK CHAFED.   REPAIRED IAW SRM 57-43-02, REPAIR 1, FIG 201, SHT 4, AND SRM 51-70-10.
